Record number :
1116620
Title of article :
ON THE UNIMODALITY OF INDEPENDENCE POLYNOMIAL OF CERTAIN CLASSES OF GRAPHS
Author/Authors :
عليخاني، سعيد نويسنده , , جعفري، فاطمه نويسنده Department of Mathematics, Yazd University, 89195-741, Yazd, Iran Jafari, Fatemeh
Issue Information :
فصلنامه با شماره پیاپی 0 سال 2013
Pages :
9
From page :
33
To page :
41
Abstract :
The independence polynomial of a graph G is the polynomial Pikxk, where ik denote the number of independent sets of cardinality k in G. In this paper we study unimodality problem for the independence polynomial of certain classes of graphs.
Journal title :
Transactions on Combinatorics
Journal title :
Transactions on Combinatorics
Serial Year :
2013
Link To Document :
بازگشت